CaltechAUTHORS
  A Caltech Library Service

Inverse problems connected with two-point boundary value problems

Cohen, Donald S. and Hansen, Erik B. (1971) Inverse problems connected with two-point boundary value problems. SIAM Journal on Applied Mathematics, 20 (3). pp. 413-425. ISSN 0036-1399. http://resolver.caltech.edu/CaltechAUTHORS:COHsiamjam71b

[img]
Preview
PDF - Published Version
See Usage Policy.

985Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:COHsiamjam71b

Abstract

For the purpose of studying those properties of a nonlinear function $f(u)$ for which the two-point boundary value problem $u''+\lambda f(u)=0 (0<x<1)$, $u'(0)=u(1)=0$ has a multiplicity of positive solutions for some $\lambda>0$, the authors construct a number of kinds of special examples. "Inverse" in the title refers to the fact that the multiplicity is specified first and then a suitable function $f$ is constructed.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1137/0120045DOIUNSPECIFIED
Additional Information:© 1971 Society for Industrial and Applied Mathematics. Received by the editors March 31, 1970, and in revised form July 24, 1970. This work was supported in part by a grant from Statens Naturvidenskabelige Forskningsråd.
Funders:
Funding AgencyGrant Number
Statens Naturvidenskabelige ForskningsrådUNSPECIFIED
Record Number:CaltechAUTHORS:COHsiamjam71b
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:COHsiamjam71b
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:12654
Collection:CaltechAUTHORS
Deposited By: Kristin Buxton
Deposited On:18 Dec 2008 03:31
Last Modified:26 Dec 2012 10:38

Repository Staff Only: item control page